Advances in Linear Algebra & Matrix Theory

Volume 4, Issue 2 (June 2014)

ISSN Print: 2165-333X   ISSN Online: 2165-3348

Google-based Impact Factor: 0.33  Citations  

Generalized Form of Hermite Matrix Polynomials via the Hypergeometric Matrix Function

HTML  Download Download as PDF (Size: 289KB)  PP. 134-141  
DOI: 10.4236/alamt.2014.42012    3,084 Downloads   4,692 Views   Citations
Author(s)

ABSTRACT

The object of this paper is to present a new generalization of the Hermite matrix polynomials by means of the hypergeometric matrix function. An integral representation, differential recurrence relation and some other properties of these generalized forms are established here. Moreover, some new properties of the Hermite and Chebyshev matrix polynomials are obtained. In particular, the two-variable and two-index Chebyshev matrix polynomials of two matrices are presented.

Cite this paper

Batahan, R. (2014) Generalized Form of Hermite Matrix Polynomials via the Hypergeometric Matrix Function. Advances in Linear Algebra & Matrix Theory, 4, 134-141. doi: 10.4236/alamt.2014.42012.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.